# SDR YENA2025052000520

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DIDNT PASS OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CH ECK L1 DOOR; REF AEROMAN N/R 2025-169231, REMOVED AND REPLACED ESCAPE SLIDE RAFT 831 IAW AMM 25-62-44-000-011-A AND AMM 25-62-44-400-007-A. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS CIDS IAW AMM 336-51-00-710-006-A.PERFORMED OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK IAW AMM 33-51-00-710-001-A. TEST ARE OK.
